MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL TRICLIP¿ G5 STEERABLE GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number TSGC0801
Medical Device Problem Codes Positioning Failure (1158); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received.However, investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during preparation of a triclip steerable guide catheter (tsgc), prior to insertion, while attempting to straighten the tsgc, the tgsc was not holding position, and went back to neutral.The tsgc was slipping back to neutral.All steps were performed per ifu.Therefore, the tsgc was not used and was replaced.There was no clinically significant delay in the procedure.

Brand Name
TRICLIP¿ G5 STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24911964
Report Number2135147-2026-02484
Device Sequence Number9111735
Product Code DQY
UDI-Device Identifier05415067050724
UDI-Public(01)05415067050724(17)270605(10)51205R1093
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K243224
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSGC0801
Device Catalogue NumberTSGC0801
Device Lot Number51205R1093
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown